# SDR LR7A2022062403166

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 00252024T3
- Condition: Dented
- Component: Outboard Flap, Lkheed
- Component part number: 37051619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LH OUTBOARD FLAP UPPER SKIN DENTED AT 18 INCHES FROM THE TRAILING EDGE AT OWFS154.6L. / REPAIRED IAW LOCKHEED SMP583 SRM, FIG. 51-140-12.    NR# 1000701363.
